# SDR ASOA2013080608836

- Difficulty date: July 19, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED POSSIBLY CORROSION ON THE LT WING LOWER PLANK ACCESS HOLE LANDING FOR PANEL 550FB, 65 PERCENT FULL SCREEN HEIGHT FAILING NDT.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV J.
